# SDR UPS01437083

- Difficulty date: September 7, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - NR 3R DOOR FWD CUTOUT LWR CORNER REVEAL FITTING FOUND CRACKED.  FITTING REPLACED PER SRM 51-10-01.
